# SDR CNMA20100032

- Difficulty date: November 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 47,009 hours, 9,925 cycles
- Engine: Ge CF650*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR LANDING GEAR LT AND RT TRUNNION SUPPORT FITTING CORRODED ON TOP AROUND BOLT HOLES.  CLEANED CORROSION IAW EO 5310E0973 ROTARY PEEN REWORK AREA IAW DPS 4.999-2. PERFORMED HFEC INSP IAW NDT MANUAL, PART 6 TO VERIFIY NO CORROSION REMAINS. REPLACED HARDWARE WITH NEW,  TREATED REWORK AREA FOR CORROSION AND APPLIED 2 COATS OF FR IAW SRM CH 51.
